# SDR USAA040046

- Difficulty date: March 7, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N374US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22953
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,965 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SKIN CRACKED .5 INCH, FUSELAGE SKIN AND BEAR STRAP BS 957 S-14R SERVICE DOOR LOWER HINGE.  INSTALLED DOUBLER PER SRM 53-60-01 AND EA 78095.  (M)
